# SDR REXA2019020850117

- Difficulty date: February 5, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 25,260 hours, 22,792 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF SDI RPB FWD FACE NOTED FOLLOWING DAMAGE 7 WEBSTRICKS FROM LINER HARDWARE LOCATION AS FOLLWS LBL 27.5, 18, 9.5 RBL 18,  27.5, 36.2AND ONE AT1.5" IB OF THE STRIKE AT LBL 9.5 ALL IN LINE HORIZONTALLY APPROX 29.75" UP FROM CARGO FLOOR SUPERFICAL 5 RIVET HEAD 
COMPLETED REPAIR OF 7 WEBSTRIKES IAW BOMBARIDER REO 601R-53-61-2155 COMPLETED REPLACEMENT OF DAMAGED RIVET HEADS IAW CRJ200 SRM 51-42-06 WEBSTRIKES NDI INSPECTION COMPLETED NO CRACKS FOUND
